# SDR AALA201809079019

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 18,292 hours, 7,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE BUSSEL, AFT ATTACH HOOK PULLED THRU BUSSEL. MAINTENANCE REPLACED R4 DOOR SLIDE BUSSEL IAW AMM 25-62-50.
